My dose was increased to 40mg and after two months I developed phlebitis and vein pain.
Ambrit; I have looked in the places I know and can't find anything but that doe's not mean it does not happen. You have noticed a difference in your legs. So I would call the doctor's office and ask them if it could be the Prilosec. It is always best to lean toward caution. So please give a call the Doctor during office ours and make sure you tell your doctor that you were fine until the dose increase. Best of luck to you. Chuck1957
- Omeprazole Information for Consumers
- Omeprazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Omeprazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Sep 2014 • 1 answer
Posted 21 May 2015 • 2 answers
Posted 10 May 2016 • 1 answer
Posted 24 Feb 2017 • 0 answers
Posted 26 Mar 2018 • 0 answers